Doctor insights on:
Amoxicillin And Vicodin
Just had wisdom teeth out, could amoxicillin or vicodin be causing dizziness or is it a side effect of surgery?
My endodontist left root canal camber open after a 2nd visit due to interappointment flare-up, and i'm on medrol/amoxicillin/vicodin now. What should I expect? Will i get reinfected by leaving root canal open? Please help! thx!
Cotton if concerned: The endodontist is trying to prevent pressure from building inside the canal and causing you pain. If you are having a problem with food getting caught in the opening, you can place a small piece of cotton from the tip of a swab in the hole, which will prevent a seal, but keep debris out. ...Read moreSee 4 more doctor answers
I took 4.2 grams of Norco (hydrocodone and acetaminophen) 5/325 in 24 hours after dental surgery. Do I have permanent Tinnitus from either Acetaminophen or Amoxicillin? I need an ENT
Bad mix.: You could die. Mixing alcohol and an opioid can cause the brain to stop telling your lungs to breathe. More than that, Amoxicillin plus alcohol can cause increased risk of vomiting and diarrhea. Add intoxication effects into the mix - could be a deadly cocktail. Never mix alcohol with opioids, and i'd recommend never mixing medicines except as prescribed by your doctor. ...Read more
Strted takin amoxicillin 4 a tooth I had pulled n my lady area got aggrivated wit lil discharge can it b related?
Yes: Antibiotics like Amoxicillin kill or inhibit a wide range of microorganisms, good & bad. It is not a magic bullet that targets just those that are causing your infection. So, the body's balancwins disrupted by the amoxicillin. Yeasts, like candida, that are not inhibited can overgrow. Perhaps you've seen your tongue has a white coating. Anti fungal lozenges and yogurt (acidophilus) may help. ...Read moreSee 2 more doctor answers
Amoxicilin OD: One should try to never take more than the recommended dose of a medicine but fortunately this one has a fairly low risk of serious problems. One would have to take a very large amount of medicine to have any serious side effects from it. The most likely apart from an upset stomach would be diarrhea. ...Read more
- Talk to a doctor live online for free
- What to do for a bee bite?
- Remedies for itchy red bellybutton
- Normal 05 wk holds own bottle while sitting
- Ask a doctor a question free online
- Alternative treatments for polymyositis
- Exercises to lose weight on legs
- Talk to a infectious disease specialist online